# SDR DALA2016110908376

- Difficulty date: April 30, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1380 LOWER CAP AT LONGERON 27R.  THE FRAME WAS REPLACED IAW SRM 51-30-2, SRM 51-10-4 , SRM 51-10-3 PAR 21-14 AND 51- 30-5.
